Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 7, NWS La Crosse, WI

October 7, 20167 counties in Minnesota; 11 counties in Wisconsin

NWS La Crosse, WI issued this frost advisory at Oct 7, 2016, 3:30 AM CDT for 7 counties in Minnesota; 11 counties in Wisconsin. It took effect at Oct 8, 2016, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2016, 3:30 AM CDT (08:30 UTC)
In effect from
Oct 8, 2016, 3:00 AM CDT
Expired
Oct 8, 2016, 9:00 AM CDT
In force
6 hr
Issued by
NWS La Crosse, WI

Counties Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WWUS73 KARX 070830
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
330 AM CDT FRI OCT 7 2016

...FROST EXPECTED TONIGHT...

.FROST IS EXPECTED TO FORM TONIGHT AND PERSIST INTO EARLY SATURDAY
MORNING FOR PARTS OF WESTERN INTO CENTRAL WISCONSIN. WITH CLEAR
SKIES AND LIGHT WINDS...LOOK FOR TEMPERATURES TO DIP INTO THE
LOWER TO MIDDLE 30S ALLOWING THE FROST TO FORM. OUTDOOR PLANTS
SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM FROM THE FROST.

WIZ017-029-033-034-042>044-071630-
/O.NEW.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
TAYLOR-CLARK-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...ARCADIA...
WHITEHALL...BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...
FRIENDSHIP
330 AM CDT FRI OCT 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE LOWER TO
  MIDDLE 30S. WITH CLEAR SKIES AND LIGHT WINDS...FROST IS EXPECTED
  TO FORM.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM
  FROM THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

04
5 follow-up statements
459 
WWUS73 KARX 071520
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 AM CDT FRI OCT 7 2016

...FIRST FROST OF THE FALL SEASON EXPECTED TONIGHT...

.THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL QUICKLY INTO THE LOWER AND MIDDLE 30S
TONIGHT...WITH WIDESPREAD FROST EXPECTED. OUTDOOR PLANTS SHOULD
BE COVERED OR BROUGHT IN IF POSSIBLE TO PROTECT THEM FROM FROST
DAMAGE.

WIZ017-029-033-034-042>044-080000-
/O.CON.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
TAYLOR-CLARK-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...ARCADIA...
WHITEHALL...BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...
FRIENDSHIP
1020 AM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 35 DEGREES...
  COLDEST BETWEEN 3 AM AND 8 AM. A FEW NORMALLY COLDER SPOTS MAY
  BRIEFLY DIP INTO THE UPPER 20S.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM
  FROM FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LAWRENCE
475 
WWUS73 KARX 071903
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
203 PM CDT FRI OCT 7 2016

...FIRST FROST OF THE FALL SEASON EXPECTED TONIGHT...

.THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL QUICKLY INTO THE LOWER AND MIDDLE 30S
TONIGHT...WITH WIDESPREAD FROST EXPECTED. OUTDOOR PLANTS SHOULD
BE COVERED OR BROUGHT IN IF POSSIBLE TO PROTECT THEM FROM FROST
DAMAGE.

MNZ079-086-087-094-095-WIZ032-081200-
/O.EXA.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-BUFFALO-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
AUSTIN...PRESTON...ALMA
203 PM CDT FRI OCT 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 36 DEGREES...
  COLDEST BETWEEN 3 AM AND 7 AM.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM 
  FROM FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ017-029-033-034-042>044-081200-
/O.CON.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
TAYLOR-CLARK-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...ARCADIA...
WHITEHALL...BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...
FRIENDSHIP
203 PM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 35 DEGREES...
  COLDEST BETWEEN 3 AM AND 7 AM. A FEW NORMALLY COLDER SPOTS WILL
  LIKELY DIP INTO THE UPPER 20S.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM 
  FROM FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LAWRENCE
845 
WWUS73 KARX 080126
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
826 PM CDT FRI OCT 7 2016

...FIRST FROST OF THE FALL SEASON EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WIND WILL ALLOW TEMPERATURES TO FALL
QUICKLY INTO THE LOWER AND MIDDLE 30S TONIGHT...WITH WIDESPREAD
FROST EXPECTED ACROSS MUCH OF SOUTHEAST MINNESOTA AND SOUTHWEST
INTO CENTRAL WISCONSIN. OUTDOOR PLANTS SHOULD BE COVERED OR
BROUGHT IN IF POSSIBLE TO PROTECT THEM FROM FROST DAMAGE.

MNZ088-096-WIZ041-053-055-080930-
/O.EXA.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
WINONA-HOUSTON-LA CROSSE-VERNON-RICHLAND-
INCLUDING THE CITIES OF...WINONA...CALEDONIA...LA CROSSE...
VIROQUA...RICHLAND CENTER
826 PM CDT FRI OCT 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 36 DEGREES... 
  COLDEST BETWEEN 3 AM AND 7 AM. 

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM 
  FROM FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MNZ079-086-087-094-095-WIZ017-029-032>034-042>044-080930-
/O.CON.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-TAYLOR-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
AUSTIN...PRESTON...MEDFORD...NEILLSVILLE...ALMA...ARCADIA...
WHITEHALL...BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...
FRIENDSHIP
826 PM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* LOW TEMPERATURES TONIGHT WILL RANGE FROM 29 TO 35 DEGREES...
  COLDEST BETWEEN 3 AM AND 7 AM.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM 
  FROM FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ROGERS
866 
WWUS73 KARX 080745
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
245 AM CDT SAT OCT 8 2016

...FROST EXPECTED THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL
INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF THE REGION TONIGHT.
THIS WILL RESULT IN WIDESPREAD FROST ACROSS PORTIONS OF SOUTHEAST
MINNESOTA....SOUTHWEST AND CENTRAL WISCONSIN. OUTDOOR PLANTS
SHOULD BE COVERED OR BROUGHT IN IF POSSIBLE TO PROTECT THEM FROM
DAMAGE.

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-055-081400-
/O.CON.KARX.FR.Y.0007.161008T0800Z-161008T1400Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
RICHLAND-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
WINONA...AUSTIN...PRESTON...CALEDONIA...MEDFORD...NEILLSVILLE...
ALMA...ARCADIA...WHITEHALL...BLACK RIVER FALLS...LA CROSSE...
SPARTA...TOMAH...MAUSTON...FRIENDSHIP...VIROQUA...RICHLAND CENTER
245 AM CDT SAT OCT 8 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* LOW TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 20S TO MIDDLE
  30S.

* OUTDOOR PLANTS SHOULD BE BROUGHT IN OR COVERED TO PROTECT THEM
  FROM DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DTJ
605 
WWUS73 KARX 081355
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
855 AM CDT SAT OCT 8 2016

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-055-081500-
/O.EXP.KARX.FR.Y.0007.000000T0000Z-161008T1400Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
RICHLAND-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
WINONA...AUSTIN...PRESTON...CALEDONIA...MEDFORD...NEILLSVILLE...
ALMA...ARCADIA...WHITEHALL...BLACK RIVER FALLS...LA CROSSE...
SPARTA...TOMAH...MAUSTON...FRIENDSHIP...VIROQUA...RICHLAND CENTER
855 AM CDT SAT OCT 8 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING FOR MOST LOCATIONS AND
WILL CONTINUE RISING THROUGH THE 40S INTO LATE MORNING...ENDING
THE THREAT FOR FROST DAMAGE TO PLANTS.

$$

LAWRENCE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:13 AM CDT, 17 minutes earlier.

Area forecast discussion, Oct 7, 3:13 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
313 AM CDT Fri Oct 7 2016

.SHORT TERM...(Today through Sunday)
Issued at 313 AM CDT Fri Oct 7 2016

Water vapor satellite early this morning showed an upper level low
near Lake Winnipeg with a short wave trough over South Dakota and
Nebraska. At the surface, an area of low pressure was over western
Wisconsin and was moving quickly north along the cold front that
extended from western Lake Superior into Missouri. Local and
regional radars were showing an area of showers from about the
Iowa/Minnesota border north along and behind the cold front. A
line of showers and storms was out of the system from southeast
Wisconsin into Missouri.

The short wave trough is expected to be over northwest Wisconsin
by 12Z this morning and then lift into Ontario by 18Z. This will
cause the surface low to continue moving rapidly along the cold
front with this expected to be over Lake Superior by 12Z and then
well into Ontario by 18Z. The cold front will move into eastern
Wisconsin and then reach lower Michigan this morning. This rapid
movement should cause all the rain to be out of the area by 12Z
and will start the day dry. Once the rain ends, the clouds will
quickly move out for mostly sunny conditions by about the noon
hour. Cooler and drier air will be brought in by the
west/northwest winds behind the front with daytime temperatures
stuck in the 50s.

High pressure will build in over the region tonight and then
looks to remain through the rest of the weekend. With mostly clear
skies expected both tonight and Saturday night, temperatures
should drop into the 30s for the entire area tonight and then into
the 30s and 40s for Saturday night. With these conditions, frost
will be possible across the northern half tonight and could be
fairly widespread along and north of Interstate 94 so will issue a
frost advisory to cover this. The frost should not be as
widespread Saturday night and should mainly be confined to areas
along and north of Interstate 94.

.LONG TERM...(Sunday night through Thursday)
Issued at 313 AM CDT Fri Oct 7 2016

Another cold front looks like it should move across the region
Monday night. There does not look to be much forcing with the
front as the 06.12Z ECMWF only shows a weak short wave trough to
cross the region. Both the ECMWF and 07.00Z GFS show the main
short wave trough with this system remaining across southern
Canada. High pressure should then build in over the Upper Midwest
for Tuesday night into Thursday with dry conditions expected.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1150 PM CDT Thu Oct 6 2016

Scattered showers and possibly a thunderstorm or two will continue
in the vicinity of KRST/KLSE for the first couple hours of the
period with a drying trend thereafter as a cold front moves across
the region. MVFR/IFR ceilings behind the front will move through
overnight with a clearing trend from west to east near daybreak
Friday morning. VFR conditions will then be the rule through
the rest of Friday. With the front already passed KRST, winds
will be from the northwest, gusting at times into the mid 20 kt
range. Lighter southerly winds will continue at KLSE through
07.08Z before also shifting to the northwest with occasional gusts
to around 20 kts.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Frost Advisory from 3 AM to 9 AM CDT Saturday for WIZ017-029-033-
 034-042>044.

MN...None.
IA...None.
&&

SHORT TERM...04
LONG TERM...04
AVIATION...ROGERS
Hazardous weather outlook, Oct 6, 3:04 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
304 PM CDT THU OCT 6 2016

MNZ079-086>088-094-WIZ017-029-032>034-071300-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-TAYLOR-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-
304 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED STORMS WILL MOVE IN TONIGHT. BRIEF...HEAVY DOWNPOURS AND
LIGHTNING WILL BE THE MAIN HAZARDS WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST IS POSSIBLE IN LOW LYING AND COLD DRAINAGE AREAS
SATURDAY AND SUNDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ095-096-WIZ041>044-053>055-061-
071300-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
304 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE IN TONIGHT. A FEW OF THE STORMS MAY BE STRONG
TO POTENTIALLY SEVERE BETWEEN 7 PM AND MIDNIGHT. HAIL...STRONG
WIND GUSTS...HEAVY DOWNPOURS AND LIGHTNING ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT A FEW
LOCAL GROUPS COULD BE NEEDED. RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/RIECK

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:31 PM CDTSpecial Weather StatementARXMower29 min
Oct 6, 8:59 PM CDTSpecial Weather StatementARXOlmsted31 min

Nearby

Frost Advisories in Wisconsin, 2016Frost Advisories in Minnesota, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.